# SDR USAA2011110700002

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,065 hours, 39,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN FUSELAGE FRAME AT BS 500C BETWEEN S21R TO S22R.  REPAIRED FRAME AT BS 500C BETWEEN S21R TO S22R IAW B737 SRM 53-00-07 REPAIR 13.
